| Catalog Number |
061.7514 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2024 in ada 13.Details of surgery: ridge augmentation and immediate extraction site.On (b)(6) 2024, loss of osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.